After the operation today, the doctor prescribed antibiotics, curam 1000mg. Too big to swallow, I chewed it. Now I see that I can't chew it. What can I do for you?
In fact, some drugs that cannot be chewed are difficult for him to chew. If you can chew like this, it is also relatively rare. Its influence will mainly affect one of the pharmacological effects of the drug, and another may stimulate the stomach. It may also affect the absorption and effect of the drug due to the stimulation of gastric acid
After chewing the drug, it may cause adverse irritation to the gastrointestinal tract, such as nausea, vomiting, abdominal pain and other discomfort symptoms, but there will be no other abnormalities. And after chewing the medicine, it may be less effective.
There is no need to worry about this situation. The impact on patients is very small. It is recommended that patients use it normally. It is best not to chew the next time they eat. For this kind of antibiotics, patients are required not to drink alcohol. Patients should be treated strictly, because drinking may cause more serious clinical reactions.